# SDR VNAA9910008

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Condition: Failed
- Location: Parking Brake
- Part time: 664 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE TO PIT WHEN THE EMERGENCY PARKING BRAKE ACCUMULATOR CAS MESSAGE ILLUMINATED.  THE FLIGHT CREW REFERENCED THE QRH AND ATTEMPTED TO CLEAR THE MESSAGE.  THE WARNING DID NOT EXTINGUISH AND THE CREW DIVERTED TO CHO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FERRIED THE AIRCRAFT TO PIT.  REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-43-00.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
